Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
177 Doctors are Online

Suggest treatment for stomach irritation due to a stomach bug

User rating for this question
Very Good
Answered by

General Surgeon
Practicing since : 2008
Answered : 5374 Questions
Hello! About 2 weeks ago I had a horrible stomach bug - 24 hours. Very violent vomiting. Once the stomach was we got to the bile stage, the bile would come out like a thing of jello. My concern was more arounf the black flecks that also were present. Now, two weeks later, I have this persistent upset stomach - rumbley, acidic, not quite nauseous feeling. I keep trying to eat bland things (thinking it will absorb the acid...) but it does not seem to go away. With the little black flecks in the back of my mind... i am becoming concerned that this is more than just a stomach healing from the 24 hour bug. Is this something I should be concerned with?
Posted Wed, 26 Mar 2014 in General Health
Answered by Dr. Grzegorz Stanko 53 minutes later
Brief Answer: Gastroscopy is necessary. Detailed Answer: Hello! Thank you for the query. Most likely what has happen is a stomach irritation/inflammation due to a mentioned stomach bug. In simple words the food poisoning you have had could trigger peptic ulcer or stomach inflammation. Of course you should not ignore the symptoms you have. In rare cases such symptoms can appear due to a stomach cancer which needs to be ruled out at first. That is why I suggest you to visit your doctor, have blood work, abdominal ultrasound and gastroscopy. In a meanwhile you should avoid any coffee, alcohol, fatty foods, spicy foods, fried foods, chocolate, orange juices. Please start probiotic intake. Hope this will help. Feel free to ask further questions. Regards.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor